# SDR AALA202111292655

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 24,226 hours, 9,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R SLIDE PRESSURE CAUTION ON FLIGHT ATTENDANTS SCREEN. SERVICED 2R DOOR ASSIST BOTTLE PER AMM 52-22-00.
